# SDR CALA9800884

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK WITH DENT AT LOWER AFT CORNER OF FORWARD MAIN CABIN DOOR SKIN.  A REPAIR WAS INSTALLED IAW SRM 52-05, FIGURE 37.
